# SDR USAA920081627

- Difficulty date: August 22, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6977019
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 MAJOR REPAIR - GALVANIC CORROSION ON WEB AT BS 1016, RBL 3, WL 208.  REPAIRED WEB AT BS 1016, RBL 3, WL 208 IAW B737 SRM TYPICAL REPAIR 51-70-03.
